snubbr.com

Post-Murad Resurgence and being in the sun

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Does anyone know how long I should wait after taking Murad Resurgence before I can be exposed to the sun? I plan to go to florida right after I am done taking the meds and am worried that it will just make my skin worse...

Comments (5)

Your question was: Post-Murad Resurgence and being in the sun.

It may also depend on how many red marks you have left. If you still have lots, maybe wait until they heal up before going into the sun...

Comment #1

I live in Florida and I'm on Murad Resurgence right now. I was in the sun with a short sleeve shirt on yesterday for a half hour and my arms are severly burnt. I have very light skin though and that didn't help. I hope as soon as my course ends the photosensitivity will end too. Good Luck...

Comment #2

I was in the sun this week when it was 80 degrees in NY and I'm on my last week on Murad Resurgence. My arms got burnt very fast - after 40minutes in the park during my lunch hour they were red. Two days later, they are a little itchy. What does that mean? I didnt wear sunscreen this time. I am hoping that if I put sunscreen on it will not be like this next time.Should I wear SPF45 or is SPF30 good enough?..

Comment #3

Either one is fine. You burning so fast means you're photosensitive which is a common side effect of the medicine. I can't say how long this takes to go away after the course because it varies. The mother in me says you should always apply sunscreen anyways...

Comment #4

I'm hoping I will be fine if I add enough sunscreen initally. Getting red fast just means I dont have to stay in the sun as long - which isnt a bad thing. I am however worried for my face because I am recovering nicely on my cheeks and I dont want to mess up the healing by putting my face in the sun. The sun might just open up my pores and create scarring...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.